# SDR AALA20090811TUL19

- Difficulty date: August 9, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CORROSION OUT OF LIMITS BETWEEN STATIONS 1174-1250 RIGHT.  REPLACED CUSP UNDER AARD 53-20-00-16.
